Lemsip Max Apple & Cinnamon Flavour Sachets provide effective relief from the symptoms of cold and flu, including aches and pains, sore throats, headache, nasal congestion and lowering of temperature. It contains two active ingredients:
Paracetamol: A well-known painkiller that is effective against aches and pains, including a headache, and can also reduce a fever.
Phenylephrine Hydrochloride: A nasal decongestant that reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.
To be made into a hot drink. Dissolve one sachet in a mug of hot but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. It is important to drink plenty of fluids when suffering from colds and flu.
Adults and children aged 12 years and over: Dose may be repeated in 4 to 6 hours. Do not take more than four sachets in a total of 24 hours.
Children under 12 years: Do not give to children.
If the symptoms of your cold or flu persist for more than three days, or worsen, consult your pharmacist. Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.
Active Ingredients: Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg.
Other Ingredients: Ascorbic Acid, Caster Sugar, Pulverised Sucrose, Citric Acid Anhydrous, Sodium Citrate, Apple and Cinnamon Flavour, Aspartame, Saccharin Sodium, Caramel and Carmine.
|This product has no reviews yet.|
Regular Price: £2.19
Special Price £2.08